# SDR DALA2025050703541

- Difficulty date: May 3, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 27,792 hours, 10,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0947322) CORROSION ON LOWER BULKHEAD SUPPORT BS 500L LBL22 TO RBL 22 WL 156. FOUND CORRODED LOWER BULKHEAD SUPPORT BS 500L TO LBL22 TO RBL 22 WL 156 TO BE OUT LIMITS IAW B737-900 SRM 53-30-08-1A-1. REMOVED & REPLACED LOWER BULKHEAD SUPPORT IAW BOEING DRAWING #143A7902 REV B.
